# SDR UPS97823720

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FUSELAGE SKIN EXTERNAL DOUBLER CORROSION REMOVAL IS BEYOND LIMITS AT FS 980 BETWEEN LONGERONS 31L TO 32L.  REPAIRED IAW DHC SK-819-697 REF UPS ENRG FILE NR DC8-53-1851 FROM FS 980 TO 1010.
